# SDR ABXA20130911570

- Difficulty date: September 11, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34R BETWEEN BS 522-544 CORRODED ON THE OTBD UPPER LIP.  REMOVED STRINGER  IAW SRM'S 51-40-02, SRM 53-00-01, REPAIR 1, 53-00-03, REPAIR 2, FIG 210 AND AMM 20-10-12-4 AND REA B653-60675-MR.  ACFT WAS GROUNDED.
